# SDR SWI2024050800364

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reversr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL HAS  A CRACK @ FWD LATCH SCREW HOLE ON EXTERIOR SKIN(C-CHECK RO 5/6/2024)FABRICATED NEW L/H LOWER TRANS COWL OUTER SKIN USING 2024T-3-.100" PO# 5-16965. FABRICATED NEW DISHING USING 2024T-3, .063" PO# 5-2159 AND 2024T-3, .032" PO# T70066. REMOVED ALL BURRS AND BROKE ALL SHARP EDGES. MAINTAINED 2D MINIMUM EDGE DISTANCE AND FILLED REDUNDANT COUNTERSINKS. . PERFORMED A DETAILED VISUAL INSPECTION TO ENSURE NO CRACKING TO THE INTERNAL PERFORATED SKIN. WET INSTALLED NEW OUTER SKIN AND NEW DISHING, REF. REO 690-54-21-491, REV. B, 2024-05-05. COMPLIED WITH STEPS 1-18. COMPLIED WITH TASK CARD 51-900-1002-SKY
